# SDR WX0A070431

- Difficulty date: October 9, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SR09530057
- Condition: Corroded
- Location: Bs 1309 L28r/L
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1309 - L28R - L28L, CORROSION ON FRAME.  REPAIRED PER AMERICAN AIRLINES AARD 53-10-00-14 WITH ESO 80559 APPROVAL DATE 10-8-09.
